# SDR 98ZZZX2275

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66HW
- Make and model: Beech B-60
- Aircraft serial: P559
- Engine: Lyc TIO541E1C4
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Part number: LW10646
- Condition: Failed
- Location: Nr 3 Cylinder
- Part time: 2,951 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

NR 3 CYLINDER ROD BROKE IN CRUISE FLIGHT.
